MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 1 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 1 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP468H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mk6701 batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that an animal underwent an ectopic urethra remediation procedure on (b)(6) 2019 and suture was used.The suture was used continuously to approximate the muscle layers of the sterno-umbilical median incision.One day post op, the suture broke.

Brand Name
PDS+ VIO 27IN 1 S/A CP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8945480
Report Number2210968-2019-86422
Device Sequence Number11377285
Product Code NEW
UDI-Device Identifier10705031048379
UDI-Public10705031048379
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberPDP468H
Device Lot NumberMK6701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/29/2019
Patient Sequence Number1